Au-delà des opérateurs de Calderón-Zygmund  : avancées récentes sur la théorie L p
Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (2002-2003), Talk no. 20, 21 p.
Auscher, Pascal 1

1 Université de Paris-Sud, 91405 Orsay cedex, France
@article{SEDP_2002-2003____A20_0,
     author = {Auscher, Pascal},
     title = {Au-del\`a des op\'erateurs de {Calder\'on-Zygmund~~:} avanc\'ees r\'ecentes sur la th\'eorie $L^{p}$},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique) dit aussi "S\'eminaire Goulaouic-Schwartz"},
     note = {talk:20},
     publisher = {Centre de math\'ematiques Laurent Schwartz, \'Ecole polytechnique},
     year = {2002-2003},
     mrnumber = {2030715},
     zbl = {1080.42010},
     language = {fr},
     url = {http://archive.numdam.org/item/SEDP_2002-2003____A20_0/}
}
TY  - JOUR
AU  - Auscher, Pascal
TI  - Au-delà des opérateurs de Calderón-Zygmund  : avancées récentes sur la théorie $L^{p}$
JO  - Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
N1  - talk:20
PY  - 2002-2003
DA  - 2002-2003///
PB  - Centre de mathématiques Laurent Schwartz, École polytechnique
UR  - http://archive.numdam.org/item/SEDP_2002-2003____A20_0/
UR  - https://www.ams.org/mathscinet-getitem?mr=2030715
UR  - https://zbmath.org/?q=an%3A1080.42010
LA  - fr
ID  - SEDP_2002-2003____A20_0
ER  - 
%0 Journal Article
%A Auscher, Pascal
%T Au-delà des opérateurs de Calderón-Zygmund  : avancées récentes sur la théorie $L^{p}$
%J Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
%Z talk:20
%D 2002-2003
%I Centre de mathématiques Laurent Schwartz, École polytechnique
%G fr
%F SEDP_2002-2003____A20_0
Auscher, Pascal. Au-delà des opérateurs de Calderón-Zygmund  : avancées récentes sur la théorie $L^{p}$. Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (2002-2003), Talk no. 20, 21 p. http://archive.numdam.org/item/SEDP_2002-2003____A20_0/

[Al] Alexopoulos G., An application of homogenization theory to harmonic analysis : Harnack inequalities and Riesz transforms on Lie groups of polynomial growth, Can. J. Math., 44, 4, 691-727, 1992. | MR | Zbl

[A] Auscher P., On necessary and sufficient conditions for L p -estimates of Riesz transforms associated to elliptic operators on n  : a survey, en préparation.

[ACDH] Auscher P., Coulhon T., Duong X.T. & Hofmann S., Riesz transform on manifolds and heat kernel regularity, en préparation. | Numdam | Zbl

[AHLMcT] Auscher P., Hofmann S., Lacey M., M c Intosh A. & Tchamitchian Ph.. The solution of the Kato square root problem for second order elliptic operators on n , Ann. Math. (2) 156 (2002) 633–654. | MR | Zbl

[AT1] Auscher P. & Tchamitchian P., Square root problem for divergence operators and related topics, Astérisque, 249, 1998. | MR | Zbl

[AT2] Auscher, P. & Tchamitchian Ph., Square roots of elliptic second order divergence operators on strongly Lipschitz domains : L 2 theory, à paraître dans Journal d’Analyse Mathématique.

[B] Bakry D., Etude des transformations de Riesz dans les variétés riemanniennes à courbure de Ricci minorée, in Séminaire de Probabilités XXI, Springer L.N. n o 1247, 137-172, 1987. | Numdam | MR | Zbl

[BK1] Blunck S. & Kunstmann P., Calderón-Zygmund theory for non-integral operators and the H functional calculus, Rev. Mat. Iberoamericana, to appear. | MR | Zbl

[BK2] Blunck S. & Kunstmann P., Weak type (p,p) estimates for Riesz transforms, preprint. | MR | Zbl

[C] Calderón, A. P., Commutators, singular integrals on Lipschitz curves and applications, Proceedings of the I.C.M. Helsinki 1978 Acad. Sci. Fennica, Helsinki 1980, 85-96. | MR | Zbl

[CW] Coifman R. & Weiss G., Extensions of Hardy spaces and their use in Analysis, Bull. A.M.S. 83, (1977), 569–645. | MR | Zbl

[CD1] Coulhon T. & Duong X.T., Riesz transforms for 1p2, T.A.M.S., 351, 1151-1169, 1999. | MR | Zbl

[CD2] Coulhon T. & Duong X.T., Maximal Regularity and kernel bounds : observations on a theorem by Hieber and Prüss, Adv. in Diff. Eqs 5, 343-368, 2000. | MR | Zbl

[DJ] David G. & Journé, J.-L. A boundedness criterion for generalized Calderón-Zygmund operators. Ann. Math., 120, 371–398, 1984. | MR | Zbl

[DMc] Duong X.T. & McIntosh A., Singular integral operators with non-smooth kernels on irregular domains, Rev. Mat. Iberoamericana, 15, 2, 233-265, 1999. | MR | Zbl

[DMc1] Duong X.T. & McIntosh A., The L p boundedness of Riesz transforms associated with divergence form operators, in Workshop on Analysis and Applications, Brisbane, 1997, Proceedings of the Centre for Mathematical Analysis, ANU Canberra 37 (1999), 15-25.

[DR] Duong X.T. & Robinson D., Semigroup kernels, Poisson bounds and holomorphic functional calculus, J. Funct. Anal., 142, 1, 89-128, 1996. | MR | Zbl

[FS] Fefferman C. & Stein E., H p spaces in several variables, Acta Math., 129, 137-193, 1972. | MR | Zbl

[G] Grigor’yan A., The heat equation on non-compact Riemannian manifolds, in Russian : Matem. Sbornik, 182, 1, 55-87, 1991 ; English translation : Math. USSR Sb., 72, 1, 47-77, 1992. | Zbl

[G1] Grigor’yan A., Gaussian upper bounds for the heat kernel on arbitrary manifolds, J. Diff. Geom., 45, 33-52, 1997. | Zbl

[He] Hebisch, W., A multiplier theorem for Schrödinger operators, Coll. Math. 60/61, 659-664, 1990. | MR | Zbl

[HP] Hieber M. & Prüss, J., Heat kernels and maximal L p -L q estimates for parabolic evolution equations, C.P.D.E. 2, 559-568, 2000. | Zbl

[HM] Hofmann S. & Martell J.M., L p bounds for Riesz transforms and square roots associated to second order elliptic operators, preprint. | MR | Zbl

[Ho] Hörmander L. Estimates for translation invariant operators in L p spaces, Acta Math. 104, 93-140, 1960. | MR | Zbl

[Li] Li Hong Quan, La transformation de Riesz sur les variétés coniques, J. Funct. Anal., 168, 145-238, 1999. | MR | Zbl

[Lo1] Lohoué N., Comparaison des champs de vecteurs et des puissances du laplacien sur une variété riemannienne à courbure non positive, J. Funct. Anal., 61, 2, 164-201, 1985. | MR | Zbl

[Lo2] Lohoué N., Transformées de Riesz et fonctions de Littlewood-Paley sur les groupes non moyennables, C.R.A.S Paris, 306, I, 327-330, 1988. | MR | Zbl

[M] Martell J. M., Sharp maximal functions associated with approximations of the identity in spaces of homogeneous type and applications, preprint. | MR

[SC1] Saloff-Coste L., A note on Poincaré, Sobolev and Harnack inequalities, Duke J. Math., 65, I.R.M.N., 27-38, 1992. | MR | Zbl

[SC2] Saloff-Coste L., Analyse sur les groupes de Lie à croissance polynomiale, Ark. Mat., 28, 315-331, 1990. | MR | Zbl

[St1] Stein E.M., Topics in harmonic analysis related to the Littlewood-Paley theory, Princeton U.P., 1970. | MR | Zbl

[St2] Stein E.M., Harmonic Analysis, real-variable methods, orthogonality, and oscillatory integrals, Princeton U.P., 1993. | MR | Zbl

[S] Strichartz R., Analysis of the Laplacian on the complete Riemannian manifold, J. Funct. Anal., 52, 48-79, 1983. | MR | Zbl

[V] Verdera J., The fall of the doubling condition in harmonic analysis, à paraître dans Publicacions Matematiques.

[W] Weis L., A new approach to maximal regularity, Proc. of the 6th International Conference on evolution equations and their applications in physical and life sciences in Bad Herrenbald 1998, G. Lumer & L weis eds, Marcel Dekker 2000. | MR | Zbl